# SDR DHL2007786529

- Difficulty date: March 30, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 651622497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ASSY CRACK WHERE SLAT ACTUATOR ATTACHES TO SLAT INTERNAL.  REMOVED NR 1 SLAT ASSY TO FOM REPAIR IAW B727 M/M 27-81-11.  REMOVED 2 RIBS INBD AND OUTBD FROM NR 1 SLAT ASSY IAW B727 SRM 51-30-2.  LOCATED AND DRILLED RIBS IAW B727 SRM 51-30-2.  INSTALLED INBD AND OUTBD RIBS, P/N 65-17327-8 AND 65-17327-11 IN NR 1 SLAT ASSY IAW B727 SRM 51-30-2.  RE-INSTALLED NR 1 SLAT ASSY IAW B727 M/M 27-81-11.  OP CHECK AND LEAK CHECK GOOD IAW B727 M/M 27-81-00.
